Vol. 65(79), pp. 142--160 (1999)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Representation theorems for tempered ultradistributions

M. Budin\v cevi\'c, Z. Lozanov-Crvenkovi\'c and D. Peri\vsi\'c

Institut za matematiku, Novi Sad, Yugoslavia

Abstract: We consider classes of spaces of Beurling and Roumieu type tempered ultradistributions containing some spaces of quasianalytic tempered and all spaces of non-quasianalytic tempered ultradistributions. We prove that every ultradistribution $f$ in a space of the considered classes has the form $$ f = P(\Delta)u_{1} + u_{2}, $$ where $P$ is an ultradifferential operator, $u_{1} $ is a smooth function, $u_{2}$ is a real analytic function, and both of them satisfy some exponential growth conditions. Also, we give the boundary value representations for elements in the spaces of considered classes. Precisely, we prove that every solution of the heat equation, with appropriate exponential growth rate, defines an element in a space of the corresponding class, and conversely, that every element in a space of the considered classes is a boundary value of a solution of the heat equation with appropriate exponential growth rate.

Keywords: ultradistributions, tempered, boundary value, heat kernel

Classification (MSC2000): 46F12; 46F15

Full text of the article:

Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 7 Dec 2001.

© 2001 Mathematical Institute of the Serbian Academy of Science and Arts
© 2001 ELibM for the EMIS Electronic Edition